# SDR SIMA20130203018

- Difficulty date: February 3, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,067 hours, 23,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FRAME 23, STR 15R IS CRACKED.  REPAIRED  IAW EO EM-53MR-1779.
